Ergodic projections for semi-groups of periodic operators
Bharucha-Reid, A.
Studia Mathematica, Tome 17 (1958), p. 189-197 / Harvested from The Polish Digital Mathematics Library
Publié le : 1958-01-01
EUDML-ID : urn:eudml:doc:216913
@article{bwmeta1.element.bwnjournal-article-smv17i1p13bwm,
     author = {A. Bharucha-Reid},
     title = {Ergodic projections for semi-groups of periodic operators},
     journal = {Studia Mathematica},
     volume = {17},
     year = {1958},
     pages = {189-197},
     zbl = {0101.09504},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv17i1p13bwm}
}
Bharucha-Reid, A. Ergodic projections for semi-groups of periodic operators. Studia Mathematica, Tome 17 (1958) pp. 189-197. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv17i1p13bwm/